# SDR DALA2025082006221

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-213
- Aircraft serial: 7765
- Aircraft time: 25,160 hours, 11,073 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND MULTIPLE SEAT ROWS WITH EMERGENCY LIGHTS OUT.   FOUND EMERGENCY LIGHTS DISCONNECTED AT ROWS 15 AND 39. RECONNECTED AS REQUIRED. FOUND CONNECTOR DAMAGED AT SEAT ROW 4. REPAIRED CONNECTOR PER A321 ESPM 20-51. (LP 7478697)
